Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 22, NWS Norman, OK

March 23, 2016Atoka County, Coal County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 23, 2016, 7:44 PM CDT for Atoka County, Coal County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2016, 7:44 PM CDT (00:44 UTC)
Expired
Mar 23, 2016, 8:30 PM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Atoka County, OK, Coal County, OK

The radar

The Norman radar (KTLX), 160 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 5:37 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3546 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

431 
WUUS54 KOUN 240044
SVROUN
OKC005-029-240130-
/O.NEW.KOUN.SV.W.0022.160324T0044Z-160324T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT WED MAR 23 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHEASTERN COAL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 830 PM CDT

* AT 743 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES WEST OF DAISY TO 4 MILES WEST OF ATOKA...
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ATOKA...STRINGTOWN...LEHIGH...TUSHKA...DAISY...BOGGY DEPOT PARK...ATOKA
  RESERVOIR...REDDEN AND MCGEE CREEK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3451 9567 3451 9578 3438 9578 3435 9583
      3426 9634 3444 9627 3460 9588 3459 9587
      3460 9574 3459 9567
TIME...MOT...LOC 0043Z 240DEG 34KT 3450 9583 3439 9620 

HAIL...1.75IN
WIND...60MPH
 
$$

MAHALE
3 follow-up statements
995 
WWUS54 KOUN 240059
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
759 PM CDT WED MAR 23 2016

OKC029-240109-
/O.CAN.KOUN.SV.W.0022.000000T0000Z-160324T0130Z/
COAL OK-
759 PM CDT WED MAR 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COAL COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3451 9567 3451 9578 3441 9578 3429 9614
      3429 9619 3439 9618 3442 9614 3449 9614
      3460 9588 3459 9587 3459 9567
TIME...MOT...LOC 0059Z 242DEG 26KT 3457 9568 3441 9613 

$$

OKC005-240130-
/O.CON.KOUN.SV.W.0022.000000T0000Z-160324T0130Z/
ATOKA OK-
759 PM CDT WED MAR 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL ATOKA COUNTY...

AT 759 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF DAISY TO NEAR ATOKA...MOVING
NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ATOKA...STRINGTOWN...TUSHKA...DAISY...ATOKA RESERVOIR...REDDEN AND
NORTHERN MCGEE CREEK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3451 9567 3451 9578 3441 9578 3429 9614
      3429 9619 3439 9618 3442 9614 3449 9614
      3460 9588 3459 9587 3459 9567
TIME...MOT...LOC 0059Z 242DEG 26KT 3457 9568 3441 9613 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
796 
WWUS54 KOUN 240113
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CDT WED MAR 23 2016

OKC005-240130-
/O.CON.KOUN.SV.W.0022.000000T0000Z-160324T0130Z/
ATOKA OK-
813 PM CDT WED MAR 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN ATOKA COUNTY...

AT 812 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DAISY...MOVING
EAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DAISY AND REDDEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3451 9567 3451 9578 3444 9578 3446 9586
      3459 9585 3459 9567
TIME...MOT...LOC 0112Z 248DEG 37KT 3455 9574 

HAIL...1.75IN
WIND...60MPH
 
$$

MAHALE
893 
WWUS54 KOUN 240126
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
826 PM CDT WED MAR 23 2016

OKC005-240136-
/O.EXP.KOUN.SV.W.0022.000000T0000Z-160324T0130Z/
ATOKA OK-
826 PM CDT WED MAR 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ATOKA COUNTY WILL
EXPIRE AT 830 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3451 9567 3451 9578 3444 9578 3446 9586
      3459 9585 3459 9567
TIME...MOT...LOC 0124Z 240DEG 34KT 3455 9574 

$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 4:54 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 23, 4:54 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CDT WED MAR 23 2016

.AVIATION...24/00Z TAF ISSUANCE...
STRONG GUSTY WINDS AND A SIGNIFICANT WIND SHIFT WITHIN THE FIRST
3 TO 6 HOURS OF THE TAF PERIOD WILL POSE THE GREATEST CONCERN TO
AVIATORS. THE WIND SHIFT FROM A COLD FRONT WILL CLEAR KGAG/KWWR BY
THE START OF THE VALID 24/00Z TAF PERIOD... WITH WEST/NORTHWEST
WINDS PERSISTING OVERNIGHT... SUSTAINED 20 TO 25 KTS... GUSTING TO
35 KTS. ELSEWHERE... THE FRONT WILL RESULT IN S/SW WINDS SHIFTING
TO THE W/NW BY 06Z.

OF CONCERN FOR SITES IN WESTERN OKLAHOMA AND NORTH TEXAS...
BLOWING DUST WILL REMAIN A CHALLENGE AS STRONG SOUTH WINDS PERSIST
AHEAD OF THE FRONTAL BOUNDARY THROUGH THE EARLY PORTION OF THE TAF
PERIOD.

WEST/NORTHWEST WINDS WILL REMAIN BREEZY THROUGH THURSDAY
MORNING... GRADUALLY DECREASING AT MOST SITES BY 24/18Z... BUT
REMAINING ELEVATED... SUSTAINED AROUND 15 KTS... WITH SOME GUSTS
NEAR 20 KTS THROUGH THE END OF THE PERIOD.

KURTZ

&&

.PREV DISCUSSION... /ISSUED 227 PM CDT WED MAR 23 2016/

DISCUSSION...
MAIN FOCUS WAS ON FORECAST THROUGH THURSDAY.

REST OF AFTERNOON AND TONIGHT... HIGH WINDS WILL CONTINUE ACROSS
NORTHWEST THIRD TO HALF OF THE FA THROUGH EARLY EVENING. SEVERAL
MESONET SITES HAVE ALREADY GUSTED AT OR ABOVE 60 MPH THIS AFTERNOON.
STRONG WINDS ARE EXPECTED ACROSS THE REST OF THE FA THIS
AFTERNOON/EVENING. COLD FRONT/WIND SHIFT HAS MOVED THROUGH MOST OF
THE OK PANHANDLE EARLY THIS AFTERNOON AND WILL MOVE INTO FAR NW
PARTS OF THE FA OVER THE NEXT COUPLE OF HOURS MOVING ACROSS THE AREA
THROUGH THIS EVENING. STRONG NORTHWEST WINDS ARE STILL EXPECTED
BEHIND THE FRONT. WIND SPEEDS ARE EXPECTED TO DECREASE SOME LATER
THIS EVENING AND OVERNIGHT WHERE THE HIGHER WINDS ARE CURRENTLY
OCCURRING BUT STILL REMAIN STRONG INTO EARLY THURSDAY. SO WILL
CONTINUE WITH THE CURRENT CONFIGURATION OF THE HIGH WIND WARNING
INTO EARLY EVENING AND WIND ADVISORIES THAT GO THROUGH EARLY
THURSDAY BUT LATER SHIFTS MAY NEED TO RE-EVALUATE DEPENDING ON
TRENDS.

CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE
INTO EARLY THIS EVENING WITH SINGLE DIGIT DEWPOINTS LEADING TO BELOW
10 PERCENT RH ALREADY IN PARTS OF THE AREA WITH THE HIGH WINDS. RH
VALUES SHOULD IMPROVE AFTER SUNSET THIS EVENING BUT THE STRONG WINDS
WILL CONTINUE AND WITH A WIND SHIFT ANY ONGOING FIRES WILL LIKELY BE
PROBLEMATIC FOR FIRE FIGHTING EFFORTS THROUGH THE NIGHT.

BLOWING DUST COULD ALSO DEVELOP ACROSS PARTS OF THE AREA THIS
AFTERNOON/EVENING WHICH COULD REDUCE VISIBILITIES IN SOME LOCATIONS.

SOME SHOWERS/STORMS WILL BE POSSIBLE IN PARTS OF SOUTH CENTRAL AND
SOUTHEAST OKLAHOMA THIS AFTERNOON/EVENING. INSTABILITY AND WIND
SHEAR WILL BE SUFFICIENT FOR STRONG TO SEVERE STORMS TO BE POSSIBLE
WITH LARGE HAIL AND STRONG WIND GUSTS THE MAIN CONCERNS. HOWEVER...
THERE IS ALSO A LOW POTENTIAL FOR A FEW TORNADOES. THIS ACTIVITY IS
EXPECTED TO MOVE EAST OF THE FA BY MID TO LATE EVENING.

THURSDAY INTO EARLY NEXT WEEK.... WINDS WILL GRADUALLY DECREASE
THROUGHOUT THE DAY THURSDAY AS THE SFC HIGH BEGINS TO SETTLE INTO
THE REGION. COOLER TEMPERATURES ARE ALSO EXPECTED THURSDAY. BREEZY
SOUTHERLY WINDS WILL RETURN FRIDAY. THESE WINDS ALONG WITH LOW
HUMIDITIES WILL LEAD TO ELEVATED FIRE WEATHER CONCERNS AGAIN FRIDAY
AFTN BUT WILL NOT BE AS SEVERE AS TODAY. MODELS SHOW ANOTHER STORM
SYSTEM AFFECTING THE REGION OVER THE WEEKEND BRINGING A CHANCE FOR
SHOWERS AND THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  40  59  36  69 /   0   0   0   0
HOBART OK         38  61  37  72 /   0   0   0   0
WICHITA FALLS TX  42  63  39  74 /   0   0   0   0
GAGE OK           31  59  33  73 /   0   0   0   0
PONCA CITY OK     38  57  32  68 /   0   0   0   0
DURANT OK         44  61  39  68 /  40   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004>019-
     021>024-033>038.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004>042-
     044>046-050.

     WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM CDT THURSDAY FOR
     OKZ004>019-021>024-033>038.

     WIND ADVISORY UNTIL 7 AM CDT THURSDAY FOR OKZ020-025>032-039>048-
     050>052.

TX...HIGH WIND WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>090.

     WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM CDT THURSDAY FOR
     TXZ083>085-087.

     WIND ADVISORY UNTIL 7 AM CDT THURSDAY FOR TXZ086-088>090.

&&

30/04
Hazardous weather outlook, Mar 23, 5:08 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
508 PM CDT WED MAR 23 2016

OKZ004>048-050>052-TXZ083>090-241315-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
508 PM CDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.FIRE WEATHER...
CRITICAL TO EXTREME FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH
THIS AFTERNOON AND EVENING DUE TO VERY STRONG WINDS... VERY LOW
HUMIDITIES... AND WARM TEMPERATURES. A RED FLAG WARNING IS IN
EFFECT.

.STRONG WINDS...
AHEAD OF A FRONTAL BOUNDARY MOVING IN FROM THE NORTHWEST...
SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WITH GUSTS 45 TO 60 MPH
WILL AFFECT PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH
EARLY THURSDAY. BEHIND THE FRONT... WINDS WILL SHIFT TO THE
WEST... NORTHWEST... REMAINING BREEZY... 25 TO 30 MPH... GUSTING
TO 35 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS APPROXIMATELY
THE NORTHWEST HALF OF OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS
THROUGH MID- EVENING.

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND THIS EVENING ACROSS PARTS OF SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA...GENERALLY ALONG AND SOUTHEAST OF A LINE FROM SEMINOLE
AND ADA TO ARDMORE. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL
BE FROM 4 PM TO 10 PM. HAIL UP TO THE SIZE OF GOLF BALLS AND WIND
GUSTS TO 60 MPH WILL BE THE MAIN CONCERNS. THERE IS ALSO A LOW
POTENTIAL FOR A FEW TORNADOES BEFORE THE THUNDERSTORMS MOVE EAST
OF THE AREA LATER THIS EVENING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.STRONG WINDS...
STRONG NORTH WINDS WILL CONTINUE THROUGH EARLY THURSDAY. WIND
GUSTS OVER 40 MPH WILL BE POSSIBLE FOR A TIME THURSDAY MORNING. A
WIND ADVISORY IS IN EFFECT THROUGH 7 AM.

.THUNDERSTORMS...
THUNDERSTORMS ARE POSSIBLE SUNDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

EM/KURTZ

In the hours before

Local storm report, Mar 23, 7:00 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             TISHOMINGO              34.24N 96.68W
03/23/2016  E1.00 INCH       JOHNSTON           OK   STORM CHASER

            COMBINED WIND AND HAIL DAMAGE TO SUBWAY SANDWICH SHOP...
            FRONT WINDOW BROKEN OUT.

&&

KURTZ
Special weather statement, Mar 23, 7:03 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
703 PM CDT WED MAR 23 2016

OKZ050-051-240030-
LOVE OK-MARSHALL OK-
703 PM CDT WED MAR 23 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LOVE AND CENTRAL MARSHALL
COUNTIES UNTIL 730 PM CDT...

AT 700 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
THACKERVILLE...MOVING EAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
MADILL...MARIETTA...KINGSTON...THACKERVILLE...WOODVILLE...WESTERN LAKE
TEXOMA...LEBANON...WILLIS...OAKLAND AND MCBRIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3374 9717 3380 9721 3389 9718 3391 9724
      3396 9726 3413 9671 3390 9660 3392 9667
      3383 9671 3387 9681 3385 9685 3396 9692
      3395 9698 3384 9703 3385 9709 3382 9705
      3380 9709 3372 9711
TIME...MOT...LOC 0000Z 248DEG 41KT 3379 9711
Local storm report, Mar 23, 7:19 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
719 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             ATOKA                   34.38N 96.13W
03/23/2016  E1.75 INCH       ATOKA              OK   STORM CHASER

&&

JPIKE
Local storm report, Mar 23, 7:26 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             3 N TUSHKA              34.36N 96.17W
03/23/2016  E1.75 INCH       ATOKA              OK   STORM CHASER

&&

JPIKE
Local storm report, Mar 23, 7:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
727 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             COLEMAN                 34.27N 96.42W
03/23/2016  E1.25 INCH       JOHNSTON           OK   PUBLIC

&&

KURTZ
Local storm report, Mar 23, 7:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
730 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             COLEMAN                 34.27N 96.42W
03/23/2016  E1.75 INCH       JOHNSTON           OK   EMERGENCY MNGR

0630 PM     TSTM WND DMG     TISHOMINGO              34.23N 96.68W
03/23/2016                   JOHNSTON           OK   EMERGENCY MNGR

            TREES AND POWER LINES DOWNED, STREET FLOODING

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:03 PM CDTSpecial Weather StatementOUNLove, Marshall27 min
Mar 23, 7:09 PM CDTSevere Thunderstorm WarningOUNAtoka, Johnston51 min
Mar 23, 7:45 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall45 min
Mar 23, 8:13 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Johnston, Marshall3 hr
Mar 23, 8:20 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall40 min
Mar 23, 8:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan50 min
Mar 23, 9:26 PM CDTSpecial Weather StatementOUNAtoka34 min
Mar 24, 8:39 AM CDTFire Weather WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 17 more19 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.